ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2018: 0.763
Rejection Rate (2017-2018): c. 84%
Mathematicae Graph Theory 18(2) (1998) 205-208 DOI: 10.7151/dmgt.1076
Department of Applied Mathematics
Technical University of Liberec, Voronežská 13
461 17 Liberec, Czech Republic
Two classes of graphs which are maximal with respect to the absence of Hamiltonian
paths are presented. Block graphs with this property are characterized.
Keywords: Hamiltonian path, block graph.
1991 Mathematics Subject Classification: 05C45.
Received 15 December 1997
Revised 13 March 1998